Previous |  Up |  Next


Title: On varieties of pseudo $MV$-algebras (English)
Author: Jakubík, Ján
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 53
Issue: 4
Year: 2003
Pages: 1031-1040
Summary lang: English
Category: math
Summary: In this paper we investigate the relation between the lattice of varieties of pseudo $MV$-algebras and the lattice of varieties of lattice ordered groups. (English)
Keyword: pseudo $MV$-algebras
Keyword: lattice ordered group
Keyword: unital lattice ordered group
Keyword: variety
MSC: 06D35
MSC: 06F15
MSC: 08B15
idZBL: Zbl 1080.06015
idMR: MR2018848
Date available: 2009-09-24T11:08:57Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] R.  Cignoli, M. I.  D’Ottaviano and D.  Mundici: Algebraic Foundations of many-valued Reasoning.Trends in Logic, Studia Logica Library, Vol.  7, Kluwer Academic Publishers, Dordrecht, 2000. MR 1786097
Reference: [2] A.  Dvurečenskij: Pseudo $MV$-algebras are intervals in $\ell $-groups.J.  Austral. Math. Soc. (Ser.  A) 72 (2002), 427–445. MR 1902211, 10.1017/S1446788700036806
Reference: [3] A.  Dvurečenskij: States on pseudo $MV$-algebras.Studia Logica (to appear). MR 1865858
Reference: [4] G.  Georgescu and A.  Iorgulescu: Pseudo $MV$-algebras: a noncommutative extension of $MV$-algebras.In: The Proceedings of the Fourth International Symposium on Economic Informatics, Buchurest, Romania, 1999, pp. 961–968. MR 1730100
Reference: [5] G.  Georgescu and A.  Iorgulescu: Pseudo $MV$-algebras.Multiple-Valued Logic (a special issue dedicated to Gr. C.  Moisil) 6 (2001), 95–135. MR 1817439
Reference: [6] J.  Jakubík: Subdirect product decompositions of $MV$-algebras.Czechoslovak Math.  J. 49 (1999), 163–173. MR 1676813, 10.1023/A:1022472528113
Reference: [7] J.  Jakubík: Direct product decompositions of pseudo $MV$-algebras.Arch. Math. 37 (2001), 131–142. MR 1838410
Reference: [8] J. Rachůnek: A non-commutative generalization of $MV$-algebras.Czechoslovak Math. J. 52 (2002), 255–273. MR 1905434, 10.1023/A:1021766309509
Reference: [9] J.  Rachůnek: Prime spectra of non-commutative generalizations of $MV$-algebras.(Submitted).


Files Size Format View
CzechMathJ_53-2003-4_20.pdf 303.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo